# SDR EISA20010151

- Difficulty date: December 27, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- Aircraft time: 53,226 hours, 33,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED SHEET METAL REPAIR AREA FORWARD OF RT OUT FLOW VALVE, STA 1166, STR. 24R.CORRECTIVE ACTION:CUT OUT DAMAGED AREA. FABRICATED DOUBLER .071 2024-T3 8" X 12" IAW B727 SRM 53-30-3, FIG. 3.  TREATED & PRIMED AND INSTALLED DOUBLER IAW B727 SRM 51-10-2 & 53-30-3, FIG. 3.
